Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2013, 9:49 PM EDT for Chattooga County, Walker County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2013, 9:49 PM EDT (01:49 UTC)
- Expired
- Jul 11, 2013, 10:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
Counties Chattooga County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 88 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101
WWUS82 KFFC 120149
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT THU JUL 11 2013
GAZ002-011-019-120230-
949 PM EDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WALKER...CHATTOOGA AND FLOYD COUNTIES UNTIL 1030 PM EDT...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAFAYETTE...MOVING SOUTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER...CHATTOOGA AND FLOYD COUNTIES THROUGH 1030 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE NAOMI...LAFAYETTE...
LINWOOD...CENTER POST...SUTTLES MILL...TRION...EVERETT SPRINGS...LAKE
MARVIN...TIDINGS...JAMES H. FLOYD STATE PARK...SUMMERVILLE AND
SUBLIGNA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3473 8541 3478 8522 3456 8506 3454 8507
3454 8509 3448 8509 3438 8538
TIME...MOT...LOC 0149Z 342DEG 13KT 3468 8528
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 9:40 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 11, 9:40 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 940 PM EDT THU JUL 11 2013 .UPDATE... MCV CONTINUES TO ROTATE SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE SOUTHERN TIER OF THE CWA THIS EVENING. CONVECTION SHOULD GRADUALLY PERTAIN TO THE SOUTHEASTERN PORTION OF THE AREA INTO MORNING...WHILE THE FRONT PUSHES INTO NORTH GEORGIA. THIS FRONT HAS BEEN TRIGGERING SOME ISOLATED THUNDERSTORMS AND SHOWERS...THOUGH NOT AS WIDESPREAD AS IN THE SOUTH. LOCAL WRF AND HRRR SOLUTIONS SUGGEST A BAND OF CONVECTION MAY DEVELOP AFTER MIDNIGHT FROM THE ATHENS TO ATLANTA AREA...THOUGH CONFIDENCE IS NOT HIGH IN THIS PLAYING OUT AT THE MOMENT. THERE IS AN INSTABILITY AXIS NEAR THIS AREA WHICH COULD SERVE TO FOCUS THE DEVELOPMENT BUT WILL CONTINUE TO WATCH TRENDS. ALL CONSIDERED...HAVE KEPT LIKELY POPS SOUTHEAST AND CHANCE POPS ELSEWHERE TONIGHT. HAVE ALSO KEPT CURRENT FLASH FLOOD WATCH SET TO EXPIRE AT 04Z FOR NORTH GA AND 06Z SOUTH. OTHERWISE MADE ONLY MINOR TWEAKS TO TEMP...DEWPT...AND SKY TRENDS. PREVIOUS DISCUSSION FOLLOWS... BAKER && .PREV DISCUSSION... /ISSUED 818 PM EDT THU JUL 11 2013/ PREV DISCUSSION... /ISSUED 353 PM EDT THU JUL 11 2013/ .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... SHOWERS AND ISOLATED THUNDERSTORMS BEGINNING TO POP ACROSS THE AREA. MAIN FRONTAL BOUNDARY IS STILL ACROSS TN BUT IT IS MOVING SLOWLY SOUTH. THIS FRONT SHOULD MOVE INTO NW GA WITHIN THE NEXT FEW HOURS. THESE SHOWERS AND THUNDERSTORMS ARE STAYING FAIRLY WEAK AND NOT MOVING VERY MUCH...SO WILL KEEP AN EYE OUT FOR ANY FLOODING CONCERNS. THERE IS ALSO LESS INSTABILITY ACROSS THE AREA FOR THESE STORMS TO WORK WITH TODAY SO THEY SHOULD STAY BELOW SEVERE CRITERIA. THERE MAY BE A STORM OR TWO THAT GETS CLOSE TO SEVERE NEAR 00Z WHEN THE INSTABILITIES PEAK...SO WILL HAVE TO CONTINUE TO MONITOR THIS AS WELL. AS THE FRONT MOVES SOUTH IT WILL WILL USHER IN SOME DRIER AIR AND SHOULD HELP TO KEEP PRECIPITATION DOWN TO A MINIMUM ESPECIALLY ACROSS NORTH GA FRIDAY. THIS FRONT WILL ALSO FINALLY PUSH THE MAIN MOISTURE PLUME THAT HAS BEEN OVER THE AREA FOR THE PAST FEW WEEKS EAST OF THE STATE. THIS DRIER AIR WILL BE SHORT LIVED AS THE MOISTURE BEGINS TO RETROGRADE WESTWARD SAT MORNING. 01 && .LONG TERM /SATURDAY THROUGH THURSDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED PERIODS AS LONG RANGE MODELS CONTINUE TO SHOW FAIRLY GOOD AGREEMENT WITH A FRONTAL BOUNDARY LINGERING ACROSS CENTRAL GA ON SATURDAY... THEN PUSHING NORTH AND SPREADING DEEPER MOISTURE BACK ACROSS NORTH GA ON SUNDAY. AS A RESULT... EXPECT DECREASED STORM COVERAGE/THREAT ACROSS MUCH OF NORTH GA ON SATURDAY... WITH SCATTERED AFTERNOON AND EVENING STORMS STILL LIKELY ACROSS CENTRAL GA NEARER THE FRONT. BUT THIS CONVECTIVE BREAK ACROSS NORTH GA WILL BE SHORT-LIVED AS RETURNING DEEP LAYER MOISTURE BEHIND THE ADVANCING WARM-FRONT WILL ALSO RETURN THE STORM AND POTENTIAL LOCALLY HEAVY RAIN THREAT BACK TO NORTH GA BY SUNDAY AFTERNOON. THE ECMWF AND GFS SHOW AMAZING AGREEMENT WITH A LARGE UPPER RIDGING SETTLING OVER THE OHIO VALLEY REGION BY MONDAY AND HELPING TO FINALLY SHUNT THE DEEPER MOISTURE AND GREATER STORM THREAT SOUTHWARD INTO SOUTH GA FOR MON-THU. HOWEVER... STILL EXPECT SUFFICIENT LOW LEVEL MOISTURE AND DAYTIME INSTABILITIES TO SUPPORT LOW SCATTERED COVERAGE OF AFTERNOON AND EVENING STORMS EACH DAY. /39 PREV LONG TERM DISCUSSION... /ISSUED 409 AM EDT THU JUL 11 2013/ LONG TERM /SATURDAY THROUGH WEDNESDAY/... EXTENDED BEGINS WITH CLOSED UPPER LOW VICINITY OF OHIO VALLEY WITH SOME DRIER AIR ACROSS NORTH GA. GFS/ECMWF DIFFER IN GENERAL LOCATION OF THE UPPER LOW...BUT BOTH RETROGRADE IT WESTWARD DURING THE PERIOD. WITH THE UPPER RIDGE LOCATED OFF THE MID ATLANTIC COAST...THE CWA REMAINS IN AN EASTERLY FLOW OF MOISTURE FROM THE ATLANTIC. THIS WILL KEEP US IN A PATTERN OF SHOWERS AND THUNDERSTORMS EACH DAY AND HAVE KEPT MOST POPS IN THE CHANCE CATEGORY. BY THE END OF THE PERIOD LOOKS LIKE THE UPPER RIDGE BEGINS TO BUILD BACK OVER THE SOUTHEAST...SO THE PATTERN MAY BECOME MORE DIURNAL. TWEAKED MAX TEMPERATURES DOWN A BIT MOST DAYS DUE TO EASTERLY FLOW AND EXPECTED POPS. && .HYDROLOGY... AS BEEN THE CASE THE PAST SEVERAL DAYS...BASIN-AVERAGE QPF VALUES ARE NOT PARTICULARLY IMPRESSIVE /BETWEEN 0.5-1 INCH NORTH AND 1-1.5 INCHES SOUTH/...BUT AGAIN THESE ARE BASIN-AVERAGE AND OF COURSE SOME AREAS WILL GET QUITE A BIT MORE. PW VALUES ARE STILL RANGING FROM 1.6 TO 2.0 THROUGH 12Z FRI. AS THE FRONT MOVES INTO THE AREA FORECASTED PW'S DO COME DOWN A BIT FOR FRIDAY. SOME 6-HR FLASH FLOOD GUIDANCE VALUES ESPECIALLY IN NORTHWEST GEORGIA ARE LESS THAN AN INCH. SO WITH THAT...WILL KEEP THE FLASH FLOOD WATCH THROUGH 08Z FRI. WILL ALSO CONTINUE TO KEEP OUR EXTREME SOUTHERN COUNTIES OUT OF THE WATCH AS THEY CAN HANDLE A BIT MORE PRECIP THAN AREAS NORTH. && .AVIATION... 00Z UPDATE... MAINLY VFR CONDITIONS INITIALLY THIS EVENING. SHOWERS AND THUNDERSTORMS REMAINING ACROSS SOUTHERN SITES WHERE POTENTIAL FOR LOWER VSBYS REMAINS. CIGS LOOK TO LOWER TO MVFR AND POSSIBLY LOWER OF 1000-1500 FT AFTER 10Z TONIGHT. SHOULD GRADUALLY INCREASE TO NEAR 5 KFT WITH SOME SCATTERING OUT BEFORE AFTERNOON MAINLY ACROSS THE NORTHERN SITES. WINDS WILL BE CALM TO VRB OVERNIGHT AND SWITCHING TO NE AT LESS THAN 7 KTS 14Z FRIDAY. BEST CHANCE FOR PRECIP LOOKS TO STAY SE OF KATL AND BE MAINLY FOR KMCN AND KCSG IN THE AFTERNOON. //ATL CONFIDENCE...00Z UPDATE... LOW CONFIDENCE ON MORNING CIGS. MEDIUM CONFIDENCE ON PRECIP CHANCES FRIDAY. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 87 69 84 / 40 40 30 40 ATLANTA 71 87 70 84 / 40 30 20 30 BLAIRSVILLE 66 83 64 80 / 30 20 20 20 CARTERSVILLE 70 87 68 86 / 30 20 20 20 COLUMBUS 73 89 72 88 / 60 40 30 40 GAINESVILLE 70 85 70 81 / 30 30 20 30 MACON 72 87 71 86 / 60 60 40 50 ROME 68 87 67 88 / 40 10 10 20 PEACHTREE CITY 70 87 68 84 / 40 30 20 30 VIDALIA 72 85 71 87 / 60 70 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 AM EDT FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BUTTS...CHATTAHOOCHEE...CLARKE...CLAYTON... COWETA...CRAWFORD...FAYETTE...GLASCOCK...GREENE...HANCOCK... HARRIS...HEARD...HENRY...HOUSTON...JASPER...JEFFERSON...JONES... LAMAR...MACON...MARION...MERIWETHER...MONROE...MORGAN... MUSCOGEE...NEWTON...OCONEE...OGLETHORPE...PEACH...PIKE... PUTNAM...ROCKDALE...SCHLEY...SPALDING...TALBOT...TALIAFERRO... TAYLOR...TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON... WILKES...WILKINSON. FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON... JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...PAULDING... PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WALKER...WHITE... WHITFIELD. && SHORT TERM...01/BAKER LONG TERM....39 AVIATION...BAKER
Hazardous weather outlook, Jul 11, 12:55 PM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1255 PM EDT THU JUL 11 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1255 PM EDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA... AMPLE MOISTURE AND DAYTIME HEATING WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE STATE THIS AFTERNOON AND EVENING. THE GROUND IS SATURATED AND ADDITIONAL HEAVY RAIN COULD LEAD TO FLOODING OR FLASH FLOODING. RESIDENTS ARE URGED NOT TO LET THEIR GUARD DOWN DURING THIS PROLONGED CONVECTIVE LOCALLY HEAVY RAINFALL PERIOD. WEATHER HAZARDS EXPECTED... PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EVENING MAY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA WHERE HEAVY RAINS HAVE FALLEN FOR THE LAST FEW DAYS. RAINFALL AMOUNTS AVERAGING AROUND ONE HALF INCH TO AN INCH CAN BE EXPECTED ACROSS THE AREA... WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WHILE THIS AMOUNT OF RAIN IS NOT PARTICULARLY HIGH... SOILS ARE EXTREMELY SATURATED AND RIVER LEVELS ARE HIGH... THUS IT WILL NOT TAKE MUCH TO PRODUCE ADDITIONAL FLOODING. THE STRONGER THUNDERSTORMS WILL PRODUCE FREQUENT LIGHTNING AND WIND GUSTS TO 45 MPH... AND WITH SATURATED SOILS... IT WILL NOT TAKE MUCH WIND TO DOWN TREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ALTHOUGH THE RAINFALL THROUGH THE WEEK AND INTO THIS WEEKEND WILL NOT BE AS PROLONGED OR WIDESPREAD AS WHAT WE HAVE SEEN FOR THE PAST FEW DAYS...THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN SHOWERS AND THUNDERSTORMS. PERSONS PLANNING OUTDOOR ACTIVITIES FOR THE NEXT SEVERAL DAYS SHOULD MONITOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 11, 6:50 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT THU JUL 11 2013
GAZ096-097-105>109-112330-
650 PM EDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILCOX...PULASKI...
LAURENS...BLECKLEY...CRISP...DODGE AND DOOLY COUNTIES UNTIL 730 PM
EDT...
AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM MONTROSE TO DOUBLE
RUN...MOVING EAST AT 15 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILCOX...PULASKI...LAURENS...BLECKLEY...CRISP...DODGE AND DOOLY
COUNTIES...INCLUDING AREAS AROUND PULASKI STATE PRISON...WALLACE...
MOBLEY CROSSING...HARTFORD...HAWKINSVILLE...EAST CRISP...TREMONT...
HATLEY...TIPPETTVILLE...MONTROSE...GOLDSBORO...COCHRAN...PLEASANT
VIEW...SEVILLE AND BAILEYS PARK. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3209 8369 3260 8319 3267 8283 3229 8315
3211 8333 3184 8338 3185 8360 3180 8362
3180 8374
TIME...MOT...LOC 2250Z 267DEG 12KT 3257 8312 3228 8340
3210 8358 3182 8361Special weather statement, Jul 11, 7:11 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT THU JUL 11 2013
GAZ049-050-059-060-120000-
711 PM EDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PUTNAM...MORGAN...
GREENE AND JASPER COUNTIES UNTIL 800 PM EDT...
AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM ROCKVILLE TO MCELHENEYS
CROSSROADS...MOVING NORTH AT 5 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PUTNAM...MORGAN...GREENE AND JASPER COUNTIES...INCLUDING AREAS AROUND
PIEDMONT...WARFIELD...ROCKVILLE...WILLARD...EATONTON...MCELHENEYS
CROSSROADS...ADGATEVILLE...MONTICELLO...PHOENIX...CENTRAL GEORGIA
EXPERIMENT STATION...REYNOLDS PLANTATION...HARMONY...ROCK EAGLE 4-H
CENTER...CALVIN AND EUDORA. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3330 8319 3324 8353 3319 8380 3341 8382
3358 8347 3357 8312
TIME...MOT...LOC 2311Z 185DEG 5KT 3337 8325 3333 8352
3329 8376Special weather statement, Jul 11, 7:34 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT THU JUL 11 2013
GAZ074-085-096-097-107>109-120000-
734 PM EDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILCOX...
WASHINGTON...PULASKI...LAURENS...JOHNSON...BLECKLEY AND DODGE
COUNTIES UNTIL 800 PM EDT...
AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN FROM CHAPPELLS MILL TO
ROCHELLE...MOVING EAST AT 10 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILCOX...WASHINGTON...PULASKI...LAURENS...JOHNSON...BLECKLEY AND
DODGE COUNTIES...INCLUDING AREAS AROUND DUBOIS...GRESSTON...
YONKERS...RODDY...EMPIRE...CHESTER...POPE CITY...OCMULGEE BANKS...
CHAPPELLS MILL...DUDLEY...REBIE...CEDAR CREEK...ROWLAND...ROCHELLE
AND DEXTER. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3195 8359 3233 8334 3267 8306 3271 8296
3275 8294 3277 8296 3290 8268 3240 8285
3194 8325
TIME...MOT...LOC 2334Z 252DEG 10KT 3268 8296 3238 8314
3196 8346Special weather statement, Jul 11, 8:05 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT THU JUL 11 2013
GAZ050-051-120030-
805 PM EDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TALIAFERRO AND
GREENE COUNTIES UNTIL 830 PM EDT...
AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH HEAVY RAIN OVER CENTRAL GREENE COUNTY
MOVING EAST AT 10 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TALIAFERRO AND GREENE COUNTIES...INCLUDING AREAS AROUND REYNOLDS
PLANTATION...VEAZEY...CAREY...PENFIELD...GRESHAMVILLE...GREENSBORO...
SILOAM...WOODVILLE...JACKSONVILLE...CARTERS GROVE...ROBINSON...
LYNEVILLE...ALEXANDER STEPHENS PARK...CRAWFORDVILLE AND DANIEL
SPRINGS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3346 8287 3345 8299 3347 8301 3344 8306
3341 8324 3349 8328 3354 8327 3360 8335
3366 8337 3371 8306 3369 8300 3373 8295
3363 8288 3349 8283
TIME...MOT...LOC 0005Z 254DEG 8KT 3356 8313Special weather statement, Jul 11, 8:34 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT THU JUL 11 2013
GAZ039-050-051-062-120115-
834 PM EDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES...WARREN...
TALIAFERRO AND GREENE COUNTIES UNTIL 915 PM EDT...
AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH HEAVY RAIN OVER ALEXANDER STEPHENS
PARK...MOVING EAST AT 15 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILKES...WARREN...TALIAFERRO AND GREENE COUNTIES...INCLUDING AREAS
AROUND JACKSONVILLE...CARTERS GROVE...ROBINSON...LYNEVILLE...
CRAWFORDVILLE...DANIEL SPRINGS...WHITE PLAINS...ALEXANDER STEPHENS
PARK...TYRONE...SANDY CROSS...BARNETT...SHARON...FICKLIN...RAYTOWN
AND LUNDBERG. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
THE HIGH RAIN TOTALS SEEN THUS FAR THIS SEASON HAS RESULTED IN
PERSISTENT WET SOILS FOR AREA TREES. THIS WILL ALLOW THESE TREES TO
FALL DUE TO WINDS MUCH LOWER THAN IN A TYPICAL SEASON...AS LOW AS 30
MPH IN SOME CASES.
&&
LAT...LON 3363 8260 3361 8262 3360 8264 3357 8262
3349 8260 3347 8304 3368 8305 3377 8259
3364 8256
TIME...MOT...LOC 0034Z 263DEG 14KT 3358 8291Special weather statement, Jul 11, 9:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT THU JUL 11 2013
GAZ002-011-019-120230-
949 PM EDT THU JUL 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WALKER...CHATTOOGA AND FLOYD COUNTIES UNTIL 1030 PM EDT...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAFAYETTE...MOVING SOUTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER...CHATTOOGA AND FLOYD COUNTIES THROUGH 1030 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE NAOMI...LAFAYETTE...
LINWOOD...CENTER POST...SUTTLES MILL...TRION...EVERETT SPRINGS...LAKE
MARVIN...TIDINGS...JAMES H. FLOYD STATE PARK...SUMMERVILLE AND
SUBLIGNA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3473 8541 3478 8522 3456 8506 3454 8507
3454 8509 3448 8509 3438 8538
TIME...MOT...LOC 0149Z 342DEG 13KT 3468 8528The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:05 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 25 min |
| Jul 11, 8:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 41 min |
| Jul 12, 7:36 AM EDT | River Flood Warning | FFC | Dooly | 8 hr |
| Jul 12, 11:16 AM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 4 days |
| Jul 12, 2:40 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 50 min |
| Jul 12, 2:51 PM EDT | Special Weather Statement | FFC | White | 39 min |
| Jul 12, 3:25 PM EDT | Special Weather Statement | FFC | Hall, White | 50 min |
| Jul 12, 3:28 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Jul 12, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 51 min |
| Jul 12, 3:49 PM EDT | Special Weather Statement | FFC | Spalding | 41 min |
| Jul 12, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Spalding | 49 min |
| Jul 12, 4:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Jul 12, 4:29 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 46 min |
| Jul 12, 4:39 PM EDT | Special Weather Statement | FFC | Pike, Talbot | 51 min |
| Jul 12, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 42 min |
| Jul 12, 5:09 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Jul 12, 5:13 PM EDT | Special Weather Statement | FFC | Marion, Webster | 47 min |
| Jul 12, 5:27 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 33 min |
| Jul 12, 5:29 PM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 4 hr |
| Jul 12, 5:52 PM EDT | Special Weather Statement | FFC | Clayton | 38 min |
| Jul 12, 5:59 PM EDT | Special Weather Statement | FFC | Marion | 46 min |
| Jul 12, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton | 46 min |
| Jul 12, 6:37 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 53 min |
| Jul 12, 6:50 PM EDT | Special Weather Statement | FFC | Chattahoochee, Crawford, Marion, Schley, Stewart, Taylor and 1 more | 40 min |
| Jul 12, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 34 min |
| Jul 12, 7:24 PM EDT | Special Weather Statement | FFC | Stewart | 51 min |
| Jul 12, 7:26 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 49 min |
| Jul 12, 7:41 PM EDT | Special Weather Statement | FFC | Taylor | 49 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.